# SDR ASOA03261

- Difficulty date: June 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31062
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FUSELAGE SKIN AT FS 310 BETWEEN STRINGER 15L AND 16L WAS FOUND TO BE DENTED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FUSELAGE SKIN AT FS 310 BETWEEN STRINGERS 15L AND 16L IAW REO 601R-52-11-008 REV B REPAIR A.  (M)
